# SDR MALA010468

- Difficulty date: April 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GALLEY SEAT TRACK PROFILE IS CORRODED. MX REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED GALLEY SEAT TRACK PROFILE, LOCATED AND DRILLED HOLES ON NEW PROFILE, ALODINED, PRIMED HOLES AND INSTALLED NEW SEAT TRACK PROFILE IAW SRM 51-40-21/27.
